Alert archive / North Dakota / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 5, NWS Grand Forks, ND

June 2, 2015Sargent County, North Dakota

NWS Grand Forks, ND issued this severe thunderstorm warning at Jun 2, 2015, 9:15 PM CDT for Sargent County, North Dakota. It was in force for 45 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2015, 9:15 PM CDT (02:15 UTC)
Expired
Jun 2, 2015, 10:00 PM CDT
In force
45 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Sargent County, ND

The radar

The Aberdeen radar (KABR), 78 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 9:30 PM CDTHAIL 0.751 W Brampton, NDPEA TO PENNY SIZED HAIL FELL ACROSS PORTIONS OF WESTERN BRAMPTON TOWNSHIP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 2, 2:46 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 2.3 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2015-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2024 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2015-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 48 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2024 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1789 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
48 m²/s²
0-3 km storm-relative helicity
179 m²/s²
Significant tornado parameter
0.2
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

796 
WUUS53 KFGF 030215
SVRFGF
NDC081-030315-
/O.NEW.KFGF.SV.W.0005.150603T0215Z-150603T0315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
915 PM CDT TUE JUN 2 2015

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN SARGENT COUNTY IN SOUTHEASTERN NORTH DAKOTA...

* UNTIL 1015 PM CDT

* AT 915 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR
  STRAUBVILLE...OR 12 MILES SOUTHEAST OF OAKES...MOVING EAST AT 25
  MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING AND TREES. 

* THIS SEVERE THUNDERSTORM WILL BE NEAR...
  BRAMPTON AROUND 935 PM CDT.
  HAVANA AROUND 955 PM CDT.
  RUTLAND AROUND 1005 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4594 9801 4608 9801 4608 9743 4594 9745
TIME...MOT...LOC 0215Z 273DEG 21KT 4599 9793 

HAIL...1.00IN
WIND...60MPH
 
$$

JR
2 follow-up statements
528 
WWUS53 KFGF 030239
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
939 PM CDT TUE JUN 2 2015

NDC081-030315-
/O.CON.KFGF.SV.W.0005.000000T0000Z-150603T0315Z/
SARGENT ND-
939 PM CDT TUE JUN 2 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR SOUTHWESTERN SARGENT COUNTY...

AT 938 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BRAMPTON...OR
14 MILES NORTH OF BRITTON...MOVING EAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO 
         ROOFS...SIDING AND TREES. 

THIS SEVERE STORM WILL BE NEAR...
  HAVANA AROUND 1000 PM CDT.
  RUTLAND AROUND 1010 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4594 9789 4608 9789 4608 9743 4594 9745
TIME...MOT...LOC 0238Z 273DEG 21KT 4600 9778 

HAIL...1.00IN
WIND...60MPH
 
$$
JR
127 
WWUS53 KFGF 030300
SVSFGF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1000 PM CDT TUE JUN 2 2015

NDC081-030310-
/O.CAN.KFGF.SV.W.0005.000000T0000Z-150603T0315Z/
SARGENT ND-
1000 PM CDT TUE JUN 2 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN SARGENT COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.  
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER HEAVY RAIN IS 
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4594 9789 4608 9789 4608 9743 4594 9745
TIME...MOT...LOC 0259Z 273DEG 21KT 4723 9663 

$$

JR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:58 PM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Jun 2, 6:58 PM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAND FORKS ND
658 PM CDT TUE JUN 2 2015

.UPDATE...
ISSUED AT 652 PM CDT TUE JUN 2 2015

MESONET OBS SHOWS CIRCULATION CENTER IN THE WIND FIELD JUST WEST
OF JAMESTOWN. STORMS FIRING NEAR THIS AREA...AND ALONG BOUNDARY
WHICH EXTENDS NORTHEAST THRU NRN STUTSMAN COUNTY....AND THEN
EVENTUALLY EAST THRU NRN BARNES TO NEAR HILLSBORO. WATCHING STORM
WEST AND NORTHWEST OF JAMESTOWN FOR INTENSIFICATION. AREA REMAINS
IN FAVORABLE CAPE ENVIRONMENT WITH LIMITED CAPPING. OTHER SHOWERS
MOVING NORTHEAST THRU NRN RRV. TWEEKED POPS SOME IN SE ND/WCNTRL
MN AS COVERAGE LIKELY MORE SCATTERED VS LIKELY OVERNIGHT.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY NIGHT)
ISSUED AT 302 PM CDT TUE JUN 2 2015

SEVERE THUNDERSTORM CHANCES AND HEAVY RAIN WILL BE THE MAIN
HEADACHE FOR THE SHORT TERM.

SOUTHWESTERLY FLOW ALOFT WITH SEVERAL WEAK SHORTWAVES COMING
THROUGH THE REGION AS SEEN ON WV LOOP. THE STRONGEST CIRCULATION
IS CURRENTLY LIFTING FROM EASTERN MT INTO CANADA...BUT THERE ARE
ADDITIONAL SHORTWAVES ENTERING CENTRAL ND AND ANOTHER IN EASTERN
WY THAT WILL BE OF CONCERN FOR US TONIGHT. THE SFC LOW HAS SET UP
OVER NORTH CENTRAL SD...BUT SHORT RANGE MODELS PERSIST IN AN
INVERTED TROUGH OR EVEN A MORE NORTHERN SFC LOW COMING INTO OUR
SOUTHERN COUNTIES LATER TONIGHT. THERE HAS FINALLY BEEN SOME
CLEARING IN THE SOUTHWESTERN COUNTIES...AND WITH DEW POINTS IN THE
60S IN THAT REGION THERE SHOULD BE CONTINUING DESTABILIZATION.
SOME TOWERING CU AND CELLS ON RADAR HAVE ALREADY STARTED TO
DEVELOP OVER CENTRAL ND SOUTH OF BISMARCK...AND STORM SCALE MODELS
CONTINUE TO DEVELOP STORMS FROM THAT AREA INTO OUR SOUTHEASTERN
COUNTIES LATER THIS EVENING. WILL CONTINUE TO KEEP HIGH POPS AND A
SEVERE MENTION MAINLY IN THE SOUTHWESTERN COUNTIES. AND A TORNADO
WATCH FOR COOPERSTOWN SOUTH HAS JUST BEEN ISSUED.

THE OTHER ISSUE WILL BE HEAVY RAINFALL. PERSISTANT RAIN ALONG THE
WARM FRONT IN OUR NORTHERN COUNTIES HAS BROUGHT A HALF AN INCH TO
AN INCH TO THE FAR NORTH. WITH PWAT VALUES NEAR 1.5 INCHES...THERE
WILL BE CONTINUED THREAT FOR HEAVY RAINFALL IN ANY ADDITIONAL
DEVELOPMENT TONIGHT. THINK THAT THE STORMS SHOULD MOVE AT A FAIRLY
DECENT CLIP AND DO NOT THINK THERE WILL BE A LOT OF TRAINING CELLS AT
THIS POINT. WILL NOT INCLUDE ANY WATCHES AT THIS POINT...BUT WILL
HAVE SOME HEAVY RAIN MENTION IN THE GRIDS.

BY TOMORROW...THE MODELS ALL HAVE THE SHORTWAVE OVER WY MOVING OFF
INTO MN...WITH THE SFC LOW HEADING EAST AND A COLD FRONT PUSHING
INTO THE CWA. THERE WILL BE SOME LINGERING PRECIP ACTIVITY NEAR
AND EVEN BEHIND THE COLD FRONT. WILL CONTINUE TO KEEP POPS
TAPERING OFF FROM WEST TO EAST THROUGHOUT THE DAY GOES ON ON
WEDNESDAY. TEMPS IN THE WESTERN COUNTIES WILL ALSO WILL BE
AFFECTED BY SOME DECENT WARM AIR ADVECTION...SO EVEN WITH SOME
DECREASING CLOUDS THINK THAT HIGHS WILL STAY IN THE 60S. WEDNESDAY
NIGHT...THERE WILL BE ANOTHER WEAK SHORTWAVE MOVING TOWARDS THE
WESTERN DAKOTAS...ALTHOUGH SFC HIGH PRESSURE WILL REMAIN OVER THE
PLAINS. THE NAM AND ECMWF HAVE SOME PRECIP LINGERING INTO
WEDNESDAY NIGHT OVER THE EASTERN COUNTIES SO WILL KEEP SOME LOW
POPS GOING FOR A BIT LONGER. THERE COULD BE SOME CLEARING OVER THE
EASTERN COUNTIES AND TEMPS OVERNIGHT COULD DIP DOWN INTO THE 40S.

.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 302 PM CDT TUE JUN 2 2015

THURSDAY AND FRIDAY...VARIOUS SHORTWAVES CONTINUE TO MOVE THROUGH
ON THURSDAY...BUT AT THIS POINT IT SEEMS THAT THE MAIN ONES WILL
MOVE EITHER INTO CANADA OR SOUTH INTO MN/IA BORDER REGION. KEPT
SOME LOW POPS IN THE FAR SOUTH FOR THURSDAY AND THURSDAY NIGHT IN
CASE ANYTHING FROM THE SOUTHERN SHORTWAVE STRAYS INTO OUR
AREA...BUT THINK WE SHOULD HAVE A SHORT BREAK IN ACTIVITY. THE
BREAK WILL BE MORE PRONOUCED ON FRIDAY AS UPPER RIDGING BUILDS
INTO THE AREA SO KEPT US DRY. TEMPS SHOULD BE NEAR SEASONAL AVERAGES.

FOR FRIDAY NIGHT THROUGH TUESDAY...MODELS SHOW SFC HIGH PRESSURE
SLIDING OFF TO THE EAST FRIDAY NIGHT WITH APPROACHING LOW PRESSURE.
MODELS DIFFER ON PCPN PLACEMENT AND TIMING AT THIS POINT BUT DO
AGREE ON A DECENT SHORT WAVE MOVING THRU. THIS WOULD GIVE BETTER
PCPN CHANCES FOR SAT INTO SAT NIGHT ACROSS THE ENTIRE FA. BY SUNDAY
THE PCPN CHANCES LINGER ALONG AND EAST OF THE RED RIVER VALLEY AS
ANOTHER WEAKER SHORT WAVE MAY ROTATE DOWN THE BACK SIDE OF THE MAIN
WAVE. AS THIS FEATURE SLIDES OFF TO THE EAST IT WILL SLOWLY BE
REPLACED BY RIDGING AND MAINLY DRY WEATHER FOR MON/TUE. TEMPS THAT
START OFF COOL FOR SAT INTO SUNDAY SHOULD WARM UP MORE BY MONDAY
INTO TUESDAY.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z WEDNESDAY EVENING)
ISSUED AT 652 PM CDT TUE JUN 2 2015

ISSUE ONCE AGAIN IS TIMING OF ANY SHOWERS/T-STORMS AT TAF SITES
AND EVENTUALLY CEILINGS. DVL REGION IN THE LOW END MVFR CIGS ATTM
AND WILL REMAIN IN THAT RANGE THRU WED MORNING. OTHERWISE VFR CIGS
IN GFK/FAR/BJI/TVF AREAS THIS EVENING WITH CHANCES FOR SHOWERS AND
TSTMS TO MOVE THRU. TRIED TO PINPOINT TIMING AS BEST AS POSSIBLE.
AS WINDS GO NORTHERLY BEHIND THE SFC LOW WHICH IS NR JAMESTOWN AT
00Z LATER TONIGHT INTO WEDNESDAY MORNING EXPECT CIGS TO LOWER TO
LOWER END MVFR AT ALL SITES BY 12Z WED.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...NONE.
MN...NONE.
&&

UPDATE...RIDDLE
SHORT TERM...JR
LONG TERM...JR/GODON
AVIATION...RIDDLE
Hazardous weather outlook, Jun 2, 6:03 AM CDT, 15 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GRAND FORKS ND
603 AM CDT TUE JUN 2 2015

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-031200-
WEST POLK-NORMAN-CLAY-KITTSON-ROSEAU-LAKE OF THE WOODS-
WEST MARSHALL-EAST MARSHALL-NORTH BELTRAMI-PENNINGTON-RED LAKE-
EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN-
SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN-
WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-TOWNER-CAVALIER-
PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY-NELSON-
GRAND FORKS-GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-
RICHLAND-WESTERN WALSH COUNTY-
603 AM CDT TUE JUN 2 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH
DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SEVERE THUNDERSTORMS ARE LIKELY ACROSS EASTERN NORTH
DAKOTA AND ADJACENT PORTIONS OF MINNESOTA LATER THIS AFTERNOON AND
INTO THE EVENING. THE MAIN THREATS WILL BE HAIL UP TO 2 INCHES
AND DAMAGING WIND GUSTS...AND PERHAPS AN ISOLATED TORNADO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

PERIODIC THUNDERSTORM CHANCES EXIST...BUT SEVERE POTENTIAL IS VERY
UNCERTAIN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED THIS AFTERNOON AND EVENING.

In the hours before

Special weather statement, Jun 2, 7:58 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
758 PM CDT TUE JUN 2 2015

NDZ038-030200-
BARNES ND-
758 PM CDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN BARNES COUNTY UNTIL 900
PM CDT...

AT 758 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
LITCHVILLE...OR 21 MILES SOUTH OF VALLEY CITY...MOVING NORTHEAST AT
30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HASTINGS AROUND 810 PM CDT.
  KATHRYN AROUND 815 PM CDT.
  FINGAL AROUND 835 PM CDT.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR SOUTHEASTERN
NORTH DAKOTA.

LAT...LON 4663 9834 4695 9826 4691 9768 4675 9768
      4663 9798
TIME...MOT...LOC 0058Z 230DEG 27KT 4663 9817

JR
Local storm report, Jun 2, 8:04 PM CDT, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
804 PM CDT TUE JUN 02 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HAIL             1 W LITCHVILLE          46.66N 98.21W
06/02/2015  M0.75 INCH       BARNES             ND   CO-OP OBSERVER

            COOP OBSERVER REPORTED PENNY AND DIME SIZED HAIL STONES
            WITH VERY LITTLE RAIN.

&&

JKAISER
Special weather statement, Jun 2, 8:41 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
841 PM CDT TUE JUN 2 2015

MNZ002-NDZ030-030245-
NORMAN MN-TRAILL ND-
841 PM CDT TUE JUN 2 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NORMAN AND
SOUTHEASTERN TRAILL COUNTIES UNTIL 945 PM CDT...

AT 840 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
HUNTER...OR 29 MILES NORTHWEST OF FARGO...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BLANCHARD AROUND 855 PM CDT.
  GRANDIN AROUND 900 PM CDT.
  KELSO AROUND 905 PM CDT.
  HILLSBORO AROUND 915 PM CDT.
  HALSTAD AROUND 925 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GRAND FORKS.

&&

LAT...LON 4724 9692 4724 9732 4752 9725 4747 9655
TIME...MOT...LOC 0140Z 224DEG 25KT 4720 9723

JR

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 7:58 PM CDTSpecial Weather StatementFGFBarnes62 min
Jun 2, 8:41 PM CDTSpecial Weather StatementFGFTraill64 min
Jun 2, 9:00 PM CDTSevere Thunderstorm WarningFGFCass, Traill30 min
Jun 2, 9:19 PM CDTSevere Thunderstorm WarningFGFCass, Traill56 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.